# SDR AWXA200200030

- Difficulty date: January 3, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 53,167 hours, 32,609 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5717733008
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - "C" - DURING C-17 CHECK 1.3" CRACK WAS FOUND ON SKIN AT CAPTAINS WINDSHIELD ON THE AFT POST UPPER CORNER BS 200, STR 8L. MAINTENANCE CUTOUT AND REMOVED DAMAGED AREA OF SKIN AT AFT POST UPPER CORNER AND FOUND GUSSET CRACKED APPROXIMATELY 1" TO A FASTENER HOLE. DAMAGED AREA OF GUSSET WAS CUTOUT AND BOTH AREAS WERE HFEC INSPECTED TO VERIFY CRACKS WERE CONTAINED. FABRICATED A -2 FILLER AND -1 DOUBLER AND INSTALLED REPAIRS IAW B737-300 SRM 53-10-01, PG 231-234.
